# SDR USAA070296

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD SVC DOOR Z ANGLE, BS 294-330, S17L.  REPLACED Z ANGLE PER SRM 51-40-02; CORROSION LEVEL 2; TASK C53-107-01, DEFECT SIZE: 36" BY 3".
